# SDR AALA202208250079

- Difficulty date: August 19, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777
- Aircraft serial: 30012
- Aircraft time: 83,887 hours, 10,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 23415901
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NOXIOUS MUSTY SMELL IN COCKPIT STARTING AT IDLE DESCENT. **SUPPLEMENTAL REPORT FOR AALA202208227474: ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 72L00021001. APU FOUND TO BE SOURCE OF ODOR DUE TO OIL LEAK BETWEEN APU AND LOAD COMPRESSOR AIR DUCT. REPLACED APU PER JOB CARD 72L31049008 (AALA202208227474). REPLACED LEFT AND RIGHT PACK OZONE CONVERTER PER AMM 21-73-01 (AALA202208250232, AALA202208250079). REPLACED LEFT AND RIGHT PACK DUAL HEAT EXCHANGER PER AMM 21-52-01 (AALA202208252418, AALA202208254929). REPLACED LEFT AND RIGHT PACK CONDENSER / RE-HEATER PER AMM 21-52-03 (AALA202208259267, AALA202208257274). REPLACED LEFT AND RIGHT PACK AIR CYCLE MACHINE PER AMM 21-52-02 (AALA202208253611, AALA202208259287). REPLACED FLIGHT DECK AIR DISTRIBUTION DUCT FORWARD AND AFT MUFFLER PER AMM 21-22-01 (AALA202208255436, AALA202208252568).** (CLOSED)
